Post
ive been taking cholesterol meds cause my cholesterol is going thru the roof, i have no choice, but anyways it says to take at bedtme but when i take it and im going to sleep its like i hear stuff that aint there for a second, i dont have a chemical imbalance that i know of and it only happens when im trying to sleep, i cant go off the meds cause my cholesterol was 363, its annoying cause it startles me, this never happened before i took them. i do have to take benadryl as well but before i took the cholesterol meds benadryl wasnt doing it so i know it isnt that, and i have to take it, i have allergies that can make my throat and toungue swell up, and i take it at night so im not falling asleep doing something else like walking around etc., plus i cant take sleeping pills cause of the benadryl so i use that for sleeping, i might take a tylenol too cause ive had knee surgery so it helps me sleep but i only take one, any idea of whats going on?
lederman lederman 51-55, F 2 Answers Nov 17, 2012 in Health

Your Response

Cancel

I highly doubt it's the Cholesterol meds that are causing you to hear voices.

Best Answer

Related Questions